Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Rayleigh wave correction for the BEM analysis of two-dimensional elastodynamic problems in a half-space

Autor
Arias, I.; Achenbach, J.
Tipus d'activitat
Article en revista
Revista
International journal for numerical methods in engineering
Data de publicació
2004-08
Volum
60
Número
13
Pàgina inicial
2131
Pàgina final
2146
DOI
https://doi.org/10.1002/nme.1039 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/8210 Obrir en finestra nova
URL
http://www3.interscience.wiley.com/journal/109060861/abstract Obrir en finestra nova
Resum
A simple, elegant approach is proposed to correct the error introduced by the truncation of the infinite boundary in the BEM modelling of two-dimensional wave propagation problems in elastic half-spaces. The proposed method exploits the knowledge of the far-field asymptotic behaviour of the solution to adequately correct the BEM displacement system matrix for the truncated problem to account for the contribution of the omitted part of the boundary. The reciprocal theorem of elastodynamics is use...
Citació
Arias, I.; Achenbach, J. Rayleigh wave correction for the BEM analysis of two-dimensional elastodynamic problems in a half-space. "International journal for numerical methods in engineering", Agost 2004, vol. 60, núm. 13, p. 2131-2146.
Paraules clau
2D elastodynamics, Boundary truncation, Frequency domain BEM, Infinite domain, Rayleigh waves
Grup de recerca
LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria

Participants

Arxius